MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR 3D KNEETM, PRESS FIT FEMUR, 8L

ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR 3D KNEETM, PRESS FIT FEMUR, 8L
Catalog Number 243-01-108
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to suspected loose femur, was not loose but revised anyway and resurfaced patella.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
See d4 expiration date, h4, h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2021-01398; 243-02-106, s810 - device loosening, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR 3D KNEETM, PRESS FIT FEMUR, 8L
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23653495
Report Number1644408-2025-01751
Device Sequence Number10054929
Product Code MBH
UDI-Device Identifier00190446231295
UDI-Public00190446231295
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K171991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number243-01-108
Device Lot Number277W1128
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
341-10-708 LOT: 068T1165.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight78 KG